# SDR R61A2020011870036

- Difficulty date: January 7, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 17,316 hours, 11,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17007311603
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND FWD FUSELAGE LH SIDE 5 HOLE DOUBLER AT FR19 HAS CORROSION AT FWD EDGE REMOVED AND REPLACED FWD FUSELAGE LH SIDE 5 HOLE DOUBLER AT FR19 REF SRM 51-40-08 RESTORED SURFACE PROTECTION REF. E175 SRM 51-23-04, 51-23-05, 51-23-06.
